Journal of clinical oncology : official journal of the American Society of Clinical Oncology · 1984
Chemotherapy-induced interstitial pneumonitis during treatment of small cell anaplastic lung cancer.
Клинический случайСравнительное исследованиеСтатьяПоддержка исследования: вне правительства СШАПоддержка службы здравоохранения СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Zimmerman M S, Ruckdeschel J C, Hussain M
Аннотация
Twelve cases of interstitial pneumonitis were seen in 50 patients (24%) treated with cyclophosphamide, methotrexate, and etoposide (VP-16-213) for small cell anaplastic lung cancer. The clinical course and pathologic characteristics were consistent with drug-induced pneumonitis in all 12 cases. One additional patient had concurrent histologic evidence of interstitial pneumonitis, pneumocystis infection, and perivascular metastases. Patients presented with severe dyspnea, hypoxemia, cough, fever, and bilateral interstitial infiltrates on chest films. The onset was rapid and unpredictable, following as little as one month or as much as five months of therapy. Nine patients recovered but there were three deaths in the acute period directly attributable to the drug-induced pneumonitis. Although the use of twice weekly oral methotrexate may have been a causative factor, a previously unsuspected drug interaction with etoposide may be the etiologic factor resulting in this unusually high incidence of pulmonary toxicity. The difficulty in establishing a diagnosis of interstitial pneumonitis in this group of patients with chronic lung disease and lung cancer is well known. The extent of morbidity and mortality seen in this study and the commercial availability of etoposide make earlier clinical recognition of this complication imperative.